# SDR 98ZZZM621

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE16
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cam
- Part number: 1148100451
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NLG DOOR UPLOCK CAM BROKEN.  CAUSE UNKNOWN.  REPLACED BROKEN CAM.  (M)
